×

Recent developments in two weight testing theory. (English) Zbl 1448.42024

Summary: This paper is a survey of recent developments in two weight testing theory arising in joint projects with Tuomas Hytönen, Kangwei Li, Chun-Yen Shen, Ignacio Uriarte-Tuero, Robert Rahm, and Brett Wick. An hour lecture on this work was presented in a talk at the Alamo Symposium in San Antonio, Texas in June of 2019.
Our focus is the half-century-old research area of two weight inequalities for Calderón-Zygmund and other classical operators \(T\).

MSC:

42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
42B30 \(H^p\)-spaces
42B35 Function spaces arising in harmonic analysis
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] T. Apostol,Mathematical analysis, Second edition, Addison-Wesley Publishing Co., Reading, Mass., 1974.
[2] A. D. Alexandrov,Almost everywhere existence of the second differential of a convex function and some properties of convex surfaces connected with it, Leningrad State Univ. Ann. [Uchenye Zapiski] Math. Ser.6(1939), 3-35 (Russian).
[3] M. A. Alfonseca, P. Auscher, A. Axelsson, S. Hofmann, and S. Kim,Analyticity of layer potentials andL2solvability of boundary value problems for divergence form ellliptic equations with complexL∞ coefficients,arXiv:0705.0836v1.
[4] Auscher, P., Hofmann, S., Lacey, M., McIntosh, A., and Tchamitchian, P.,The Solution of the Kato Square Root Problem for Second Order Elliptic Operators onRn, Ann. of Math.156(2002), 633- 654. · Zbl 1128.35316
[5] P. Auscher, S. Hofmann, C. Muscalu, T. Tao, and C. Thiele, Carleson measures, trees, extrapolation, andT(b)theorems, Publ. Mat. 46(2002), no. 2, 257-325. · Zbl 1027.42009
[6] H. Busemann and W. Feller,Kr¨ummungseigenschaften konvexer Fl¨achen, Acta Math.66(1936), 1-47.
[7] A. P. Calder´on and A. Zygmund, On the existence of certain singular integrals, Acta. Math.88(1952), 85-139.
[8] Christ, M.,AT(b)theorem with remarks on analytic capacity and the Cauchy integral, Colloq. Math.60/61(1990), 601-628. · Zbl 0758.42009
[9] R. R. Coifman, P. W. Jones and S. Semmes,Two elementary proofs of theL2boundedness of Cauchy integrals on Lipschitz curves,Journal of the A.M.S.2(1989), p. 553-564. · Zbl 0713.42010
[10] David, G.,Unrectifiable 1-sets have vanishing analytic capacity, Rev. Mat. Iberoamericana14(2) (1998), 369-479. · Zbl 0913.30012
[11] David, G.,Analytic capacity, Calder´on-Zygmund operators, and rectifiability, Publ. Mat.43(1) (1999), 3-25. · Zbl 1049.30017
[12] David, Guy, Journ´e, Jean-Lin,A boundedness criterion for generalized Calder´on-Zygmund operators,Ann. of Math. (2)120(1984), 371- 397, MR763911 (85k:42041). · Zbl 0567.47025
[13] David,G.,Journ´e,J.-L.,andSemmes,S.,Op´erateursdeCalder´onZygmund,fonctionspara-accr´etivesetinterpolation.Rev.Mat. Iberoamericana 1 (1985), 1-56.
[14] C. Fefferman,Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc.77(1971), 587-588. · Zbl 0229.46051
[15] C. Fefferman and E. M. Stein,Hpspaces of several variables, Acta. Math.129(1972), 137-193. · Zbl 0257.46078
[16] Hofmann, S.,A proof of the localT btheorem for standard Calder´onZygmund operators,arXiv:0705.0840v1.
[17] Hofmann, S., Lacey, M., and McIntosh, A.,The solution of the Kato problem for divergence form elliptic operators with Gaussian heat kernel bounds. Ann. of Math. 156 (2002), 623-631. · Zbl 1128.35317
[18] Hofmann, S., and McIntosh, A.,The solution of the Kato problem in two dimensions, In Proceedings of the Conference on Harmonic Analysis and PDE (El Escorial, 2000), Publ. Mat. Extra Vol. (2002), 143-160. · Zbl 1020.47031
[19] R. Hunt, B. Muckenhoupt and R. L. Wheeden,Weighted norm inequalities for the conjugate function and the Hilbert transform, Trans. Amer. Math. Soc.176(1973), 227-251. · Zbl 0262.44004
[20] Hyt¨onen, Tuomas,On Petermichl’s dyadic shift and the Hilbert transform, C. R. Math. Acad. Sci. Paris346(2008), MR2464252.
[21] Hyt¨onen, Tuomas,The two weight inequality for the Hilbert transform with general measures,arXiv:1312.0843v2.
[22] Tuomas Hyt¨onen, Kangwei Li and Eric T. Sawyer,Restricted testing for positive operators,arXiv:arXiv:1811.11032v2.
[23] Hyt¨onen, Tuomas and H. Martikainen,On general localT btheorems,arXiv:1011.0642v1.
[24] Lacey, Michael T.,Two weight inequality for the Hilbert transform: A real variable characterization, II, Duke Math. J. Volume163, Number 15 (2014), 2821-2840. · Zbl 1312.42010
[25] M. T. Lacey and H. Martikainen,LocalT btheorem withL2 testing conditions and general measures: Calder´on-Zygmund operators, arXiv:1310.08531v1.
[26] Lacey, Michael T., Sawyer, Eric T., Uriarte-Tuero, Ignacio, A characterization of two weight norm inequalities for maximal singular integrals with one doubling measure,Analysis & PDE, Vol.5(2012), No. 1, 1-60. · Zbl 1279.42016
[27] Lacey, Michael T., Sawyer, Eric T., Uriarte-Tuero, Ignacio, A Two Weight Inequality for the Hilbert transform assuming an energy hypothesis,Journal of Functional Analysis, Volume263(2012), Issue 2, 305-363. · Zbl 1252.42018
[28] Lacey, Michael T., Sawyer, Eric T., Shen, Chun-Yen, UriarteTuero, Ignacio,Two Weight Inequality for the Hilbert Transform: A Real Variable Characterization,arXiv:1201.4319(2012). · Zbl 1312.42011
[29] Lacey, Michael T., Sawyer, Eric T., Shen, Chun-Yen, UriarteTuero, Ignacio,Two weight inequality for the Hilbert transform: A real variable characterization I, Duke Math. J, Volume163, Number 15 (2014), 2795-2820. · Zbl 1312.42011
[30] Lacey, Michael T., Sawyer, Eric T., Shen, Chun-Yen, UriarteTuero, Ignacio,Two weight inequality for the Hilbert transform: A real variable characterization, I,arxiv:1201.4319v9(see also reference [25] in [?]). · Zbl 1312.42011
[31] Lacey, Michael T., Sawyer, Eric T., Shen, Chun-Yen, UriarteTuero, Ignacio, Wick, Brett D.,Two weight inequalities for the Cauchy transform fromRtoC+,arXiv:1310.4820v4.
[32] Lacey, Michael T., Wick, Brett D.,Two weight inequalities for Riesz transforms: uniformly full dimension weights,arXiv:1312.6163v3.
[33] Kangwei Li and Eric T. Sawyer,Restricted testing for the HardyLittlewood maximal function,arXiv:1809.04873.
[34] Kangwei Li and Eric T. Sawyer,Restricted testing for positive operators,arXiv:1811.11032v1.
[35] Mattila, P., Melnikov, M., and Verdera, J.,The Cauchy integral, analytic capacity, and uniform rectifiability, Ann. of Math. (2)144(1) (1996), 127-136. · Zbl 0897.42007
[36] B. Muckenhoupt,Hardy’s inequality with weights, Studia Math44 (1972), 31-38. · Zbl 0236.26015
[37] Muscalu, Camil and Tao, Terence and Thiele, Christoph, Multi-linear operators given by singular multipliers, J. Amer. Math. Soc., 15(2002), 469-496. · Zbl 0994.42015
[38] B. Muckenhoupt and R. L. Wheeden,Weighted norm inequalities for fractional integrals, Trans. A.M.S.192(1974), 261-274. · Zbl 0289.26010
[39] Nazarov, F., Treil, S., and Volberg, A.,Weak type estimates and Cotlar inequalities for Calder´on-Zygmund operators on nonhomogeneous spaces,1998(9) IMRN (1997). · Zbl 0918.42009
[40] Nazarov, F., Treil, S. and Volberg, A.,TheT b-theorem on non-homogeneous spaces,Acta Math.190(2003), no. 2, MR 1998349 (2005d:30053). · Zbl 1065.42014
[41] Nazarov, F., Treil, S., and Volberg, A.,Accretive systemT btheorems on nonhomogeneous spaces, Duke Math. J.113(2) (2002), 259- 312. · Zbl 1055.47027
[42] F. Nazarov, S. Treil and A. Volberg,Two weight estimate for the Hilbert transform and corona decomposition for non-doubling measures, preprint (2004)arxiv:1003.1596
[43] Nazarov, F., and Volberg, A.,Bellman function, two-weighted Hilbert transform, and embeddings of the model spacesKθ, J. d’Anal. Math.87, 385-414 (2002). · Zbl 1035.42010
[44] N. Nikolski and S. Treil,Linear resolvent growth of rank one perturbation of a unitary operator does not imply its similarity to a normal operator, J. Anal. Math. 87 (2002), 415-431. MR1945291. · Zbl 1041.47007
[45] F. Peherstorfer, A. Volberg and P. Yuditskii,CMV matrices with asymptotically constant coefficients, Szeg¨o-Blaschke class, Scattering Theory,J. Funct. Anal.256(2009), no. 7, 2157-2210. · Zbl 1167.47029
[46] F. Peherstorfer, A. Volberg and P. Yuditskii,Two-weight Hilbert transform and Lipschitz property of Jacobi matrices associated to Hyperbolic polynomials,J. Funct. Anal.246(2007), 1-30. · Zbl 1125.47023
[47] Robert Rahm, Eric T. Sawyer and Brett D. Wick,Weighted Alpert wavelets,arXiv:1808.01223v2.
[48] E. Sawyer,A characterization of a two-weight norm inequality for maximal operators, Studia Math.75(1982), 1-11, MR{676801 (84i:42032)}. · Zbl 0508.42023
[49] Sawyer, Eric T.,AT ptheorem withBICTfor fractional singular integrals with doubling measures: cancellation conditions for Calder´onZygmund operators,arXiv:1906.05602.
[50] Sawyer, Eric T.,A restricted weak type inequality with application to a T ptheorem and cancellation conditions for CZO’s,arXiv:1907.07571.
[51] Sawyer, Eric T.,T1impliesT ppolynomial testing: optimal cancellation conditions for CZO’s,arXiv:1907.10734.
[52] E. Sawyer,A characterization of two weight norm inequalities for fractional and Poisson integrals, Trans. A.M.S.308(1988), 533-545, MR{930072 (89d:26009)}. · Zbl 0665.42023
[53] Eric T. SawyerEnergy conditions and twisted localizations of operators, arXiv:1801.03706v2.
[54] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,A two weight theorem forα-fractional singular integrals with an energy side condition,arXiv:1302.5093v8. · Zbl 1344.42014
[55] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,A geometric condition, necessity of energy, and two weight boundedness of fractional Riesz transforms,arXiv:1310.4484v1. · Zbl 1344.42014
[56] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,A note on failure of energy reversal for classical fractional singular integrals, IMRN, Volume2015, Issue 19, 9888-9920. · Zbl 1326.42022
[57] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,A two weight theorem forα-fractional singular integrals with an energy side condition and quasicube testing,arXiv:1302.5093v10. · Zbl 1344.42014
[58] Sawyer,Eric T.,Shen,Chun-Yen,Uriarte-Tuero,Ignacio,Atwo weight theorem forα-fractional singular integrals with an energy side condition, quasicube testing and common point masses, arXiv:1505.07816v2,v3. · Zbl 1344.42014
[59] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,A two weight theorem forα-fractional singular integrals with an energy side condition, Revista Mat. Iberoam.32(2016), no. 1, 79-174. · Zbl 1344.42014
[60] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,The two weightT1theorem for fractional Riesz transforms when one measure is supported on a curve,arXiv:1505.07822v4. · Zbl 1344.42014
[61] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio, Atwo weight fractional singular integral theorem with side conditions, energy andk-energy dispersed,Harmonic Analysis, Partial Differential Equations, Complex Analysis, Banach Spaces, and Operator Theory (Volume 2) (Celebrating Cora Sadosky’s life), Springer 2017 (see also arXiv:1603.04332v2). · Zbl 1387.42013
[62] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,A good-λlemma, two weightT1theorems without weak boundedness, and a two weight accretive globalT btheorem,Harmonic Analysis, Partial Differential Equations and Applications (In Honor of Richard L. Wheeden), Birkh¨auser 2017 (see alsoarXiv:1609.08125v2). · Zbl 1380.42015
[63] Sawyer,Eric T.,Shen,Chun-Yen,Uriarte-Tuero,Ignacio,A counterexample in the theory of Calder´on-Zygmund operators, arXiv:16079.06071v3v1. · Zbl 1326.42022
[64] Sawyer, Eric T., Shen, Chun-Yen, Uriarte-Tuero, Ignacio,A two weight localT btheorem for the Hilbert transform, to appear in Revista Mat. Iberoam.,arXiv.1709.09595v14. · Zbl 1344.42014
[65] E. Sawyer and I. Uriarte-Tuero,Control of the bilinear indicator cube testing property,arXiv:1910.09869.
[66] E. Sawyer and Z. Wang,The theta bump condition for product fractional integrals, Studia Math. (2018) (see alsoarXiv:1803.09500v1).
[67] E. Sawyer and Z. Wang,Weighted inequalities for product fractional integrals,arXiv:1702.03870. · Zbl 1443.42009
[68] E. Sawyer and R. L. Wheeden,Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces,Amer. J. Math.114 (1992), 813-874. · Zbl 0783.42011
[69] E. M. Stein,Harmonic Analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton University Press, Princeton, N. J., 1993. · Zbl 0821.42001
[70] E. Stein and G. Weiss,Fourier Analysis on Euclidean spaces, Princeton University Press (1971), Princeton, New Jersey. · Zbl 0232.42007
[71] Tolsa, X.,Painlev´e’s problem and the semiadditivity of analytic capacity, Acta Math.190(1) (2003), 105-149. · Zbl 1060.30031
[72] A. Volberg,Calder´on-Zygmund capacities and operators on nonhomogeneous spaces,CBMS Regional Conference Series in Mathematics ( · Zbl 1053.42022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.